Jump to content
CrazyBoards.org
Evey

Can leg restlessness caused by Vraylar be treated?

Recommended Posts

Is it possible to treat leg restlessness caused by Vraylar. The medication has been absolutely amazing for me mood-wise. Thank you

Share this post


Link to post
Share on other sites
Just now, Evey said:

Is it possible to treat leg restlessness caused by Vraylar. The medication has been absolutely amazing for me mood-wise. Thank you

If it’s akathisia then yes there are options, talk to your doc. First line is ofter Lower dosed propanololΒ 

Share this post


Link to post
Share on other sites

There are several medications that can be used for akathisia:

cogentin, artane, amantadine, propranolol, benzos

Share this post


Link to post
Share on other sites

Meds like Vraylar can also cause restless-legs syndrome-like symptoms. That can be helped by low doses of dopamine agonists, like ropinirole, pramipexole, and Neupro (rotigotine transdermal). The first time I took Vraylar I had these symptoms really bad at night.

Share this post


Link to post
Share on other sites

If you want to try a non-medication route to begin with, I found that yoga REALLY improved my restless legs syndrome back when I was taking an SSRI (I had restless legs SO BAD at night). I did yoga that focused on stretching my lower back, butt, and legs. You can search Youtube for yoga videos that focus on those areas. It's an easy and free way to get some relief. I hope it helps if you try it out.Β 

Share this post


Link to post
Share on other sites
On 11/6/2019 at 11:40 AM, mikl_pls said:

Meds like Vraylar can also cause restless-legs syndrome-like symptoms. That can be helped by low doses of dopamine agonists, like ropinirole, pramipexole, and Neupro (rotigotine transdermal). The first time I took Vraylar I had these symptoms really bad at night.

Did it go away for you?

Share this post


Link to post
Share on other sites
7 hours ago, Evey said:

Did it go away for you?

The first time I took it, it only went away after I quit taking it. This time, however, I'm not having any issues/only occasional mild symptoms that go away. This time, however, I am having issues with stiffness/rigidity of my legs, especially at night. My pdoc prescribed me benztropine (Cogentin) for that. I only had to take a few and I haven't really had any problems with that ever since then.

I hope you find some relief from this, I know how annoying it can be.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...